# SDR SWAA030945

- Difficulty date: April 27, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 40,660 hours, 40,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FLOORBEAMS CRACKED AT LBL 24, BS 669 & BS 672.  REPAIRED FLOORBEAMS PER SWA EA.
